# SDR UPS97222160

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 65C8067822
- Condition: Corroded
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING CUST ID 509318 FOUND CORROSION ON THE NR 6 SPOILER CENTER HINGE.  REMOVED CORRODED FITTING AND REPLACED WITH NEW PART IAW SRM 51-30-5 MM 27-62-81 SRM 51-30-2 MM 27-50-00.
